Browse Title Index


 
Issue Title
 
Vol 13, No 3 (2014) ORBITAL HAUSDORFF DEPENDENCE ON IMPULSIVE DIFFERENTIAL EQUATIONS Abstract   PDF
K.G. Dishlieva, A.B. Dishliev, V.I. Radeva
 
Vol 4, No 1 (2002) OSCILLATION AND ASYMPTOTIC BEHAVIOR OF HIGHER ORDER NEUTRAL NONLINEAR DIFFERENTIAL EQUATIONS Abstract
Ming-Yue Zhang, Wan-Tong Li
 
Vol 10, No 2 (2005) OSCILLATION CRITERIA FOR FIRST ORDER LINEAR DIFFERENTIAL EQUATIONS WITH RETARDED ARGUMENTS DEPENDING ON THE UNKNOWN FUNCTION Abstract   Postscript
N.T. Markova, P.S. Simeonov
 
Vol 11, No 4 (2012) OSCILLATION RESULTS FOR NONLINEAR SECOND ORDER MATRIX DIFFERENTIAL SYSTEMS WITH DAMPING Abstract   PDF
Wenying Shi, Shaoqin Gao, Wensheng Zhao
 
Vol 12, No 1 (2013) OSCILLATION THEOREMS FOR SECOND ORDER NEUTRAL DELAY AND ADVANCED DIFFERENCE EQUATIONS Abstract   PDF
R. Arul, G. Ayyappan
 
Vol 9, No 2 (2004) OSCILLATORY BEHAVIOUR OF THE SOLUTIONS OF NONLINEAR SECOND ORDER DIFFERENTIAL EQUATIONS WITH RETARDED ARGUMENT DEPENDING ON THE UNKNOWN FUNCTION Abstract   PDF
N.T. Markova, P.S. Simeonov
 
Vol 1, No 1 (2000) PERIODIC SOLUTIONS OF A MIXED QUASILINEAR DIFFERENCE-DIFFERENTIAL EQUATION Abstract   Postscript
G.A. Kamenskii, T. Komakhidze
 
Vol 10, No 4 (2005) PERIODIC SOLUTIONS OF $n$-SPECIES DELAY LOTKA-VOLTERRA COMPETITION SYSTEMS WITH IMPULSIVE EFFECT Abstract   Postscript
Hong Zhang, Mingjian Yan, Lansun Chen
 
Vol 1, No 1 (2000) POINTWISE A PRIORI BOUNDS FOR A STRONGLY COUPLED SYSTEM OF REACTION-DIFFUSION EQUATIONS Abstract
J.I. Kanel, M. Kirane, N.-E. Tatar
 
Vol 10, No 4 (2005) POSITIVE SOLUTIONS FOR SINGULAR $M$-LAPLACIAN BOUNDARY VALUE PROBLEMS Abstract   Postscript
Fu- Hsiang Wong, Chien-Hsiung Lin, Chin-Chen Chou, Wei-Cheng Lian
 
Vol 10, No 1 (2005) PROPERTIES AND OSCILLATION THEOREMS FOR SOLUTIONS OF NONLINEAR DYNAMIC EQUATIONS ON TIME SCALES Abstract
C.-Y. Huang, F.-C. Xi
 
Vol 11, No 2 (2012) PROPERTIES OF STABILITY AND HOPF BIFURCATION FOR AN HIV/AIDS EPIDEMIC MODEL WITH SCREENING AND TIME DELAY Abstract   PDF
Mona Alsolami, Sarah Al-Sheikh, Farida Mosally
 
Vol 11, No 2 (2012) QUALITATIVE PROPERTIES OF SOLUTIONS OF RICCATI'S α-DIFFERENCE EQUATIONS Abstract   PDF
M. Maria Susai Manuel, V. Chandrasekar, G. Britto Antony Xavier
 
Vol 10, No 4 (2005) RECESSIVE, DOMINANT AND SPIRAL BEHAVIOURS OF SOLUTIONS OF CERTAIN CLASS OF GENERALISED DIFFERENCE EQUATIONS Abstract   Postscript
M. Maria Susai Manuel, G. Britto Antony Xavier
 
Vol 4, No 1 (2002) REDUCTION OF DYNAMICAL SYSTEMS Abstract   Postscript
A. Sofo, A. Glasson
 
Vol 10, No 3 (2005) RELATION OF POSITIVE SOLUTIONS FOR SUPERLINEAR M-LAPLACIAN BVPS AND ITS APPLICATIONS Abstract   Postscript
Fu-Hsiang Wong, Chien-Hsiung Lin, Wei-Cheng Lian
 
Vol 2, No 1 (2001) REMARKS ON THE KLEIN-GORDON EQUATION IN A ROBERTSON-WALKER UNIVERSE Abstract   PDF
Floyd L. Williams
 
Vol 9, No 3 (2004) ROTHE'S METHOD FOR NONLINEAR PARABOLIC PROBLEMS WITH A NONLINEAR BOUNDARY CONDITION Abstract   Postscript
M.S. El-Azab, A.A. Ashour
 
Vol 9, No 3 (2004) SEMICLASSICAL ASYMPTOTICS OF THE GROUND STATE ENERGY FOR THE NEUMANN PROBLEM ASSOCIATED WITH SUPERCONDUCTIVITY Abstract   Postscript
Junichi Aramaki
 
Vol 2, No 2 (2001) SMOOTH SPLINE SOLUTIONS FOR TWO-POINT BOUNDARY-VALUE PROBLEMS Abstract
Eisa A. Al-Said
 
Vol 12, No 4 (2013) SOLVING NONLINEAR EQUATIONS USING A NEW TENTH-AND SEVENTH-ORDER METHODS FREE FROM SECOND DERIVATIVE Abstract   PDF
M.A. Hafiz, Salwa M.H. Al-Goria
 
Vol 13, No 3 (2014) SOLVING SOME NON LINEAR PDES INVERSE PROBLEMS USING VARIATIONAL DATA ASSIMILATION Abstract   pdf
A.M. Ali, B. Mampassi, S. Bisso, J.M. Ntaganda
 
Vol 12, No 2 (2013) SOLVING SYSTEM OF NONLINEAR EQUATIONS USING FAMILY OF JARRATT METHODS Abstract   PDF
M.Q. Khirallah, M.A. Hafiz
 
Vol 10, No 2 (2005) SOME PROPERTIES OF BOCHNER INTEGRAL IN BITOPOLOGICAL VECTOR SPACES AND INTRODUCTION TO GENERALIZED LEBESGUE SPACES $L^p(E,(X_\vartheta,\|.\|))$ Abstract   Postscript
S. Lahrech, A. Ouahab, A. Benbrik, A. Mbarki
 
Vol 14, No 1 (2015) STABILITY ANALYSIS AND SIMULATION OF AN AGE-STRUCTURED HEPATITIS B MODEL WITHOUT VERTICAL TRANSMISSION Abstract   PDF
Abba Mahamane Oumarou, Saley Bisso, Benjamin Mampassi
 
126 - 150 of 181 Items << < 1 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.